Is it normal for you to feel sick to your stomach the day after taking birth control for the first time?

Answer #1

Yes, give your body time to adjust to it, also taking it with food or at night before bed can help. If it continues longer than a week id talk to your obgyn about switching to another type.

Answer #2

ummn i would assume so but not for sure (i dont take) adn it will probally be like that until you get used to it

Answer #3

yes becase your body isnt used to the medicine yet

More Like This
Ask an advisor one-on-one!
Advisor

Night & Day Emergency Dentist

Emergency Dentistry, Dental Care, Dentists

Advisor

Dynamic First Aid

First Aid Supplies, Medical Products

Advisor

Take CBD Oil

Health and Wellness, Alternative Medicine, E-commerce

Advisor

laserlicious

Medical Spa, Laser Hair Removal, Medispa

Advisor

The Premiere Yoga Festival in...

Yoga Studios, Wellness Events, Fitness Festivals